MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1530/acta.0.1050167

Медицинская библиотека · Acta endocrinologica · 1984

Testosterone-induced hyperprolactinaemia in a patient with a disturbance of hypothalamo-pituitary regulation.

Nicoletti I, Filipponi P, Fedeli L, Ambrosi F, Gregorini G, Santeusanio F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A case of a patient with hypopituitarism due to a disturbance of hypothalamo-pituitary regulation is presented, who developed high-grade hyperprolactinaemia after the initiation of substitutive therapy with testosterone esthers. The increase in serum Prl was strictly related to testosterone aromatization to oestradiol, since anti-oestrogen compounds were effective in reducing (clomiphene) or abolishing (tamoxifen) the enhanced Prl secretion. The oestrogen effect in raising Prl release was not attributable to a reduction in the dopamine inhibition of Prl-secreting cells, as the dopamine-antagonist domperidone failed to increase Prl serum levels in the same patient. This suggests that, in man, the oestrogen effect in enhancing Prl release is mainly enacted directly on the pituitary lactotrophs rather than exerted through a reduction in the hypothalamic dopamine activity.

Для цитирования: Nicoletti I, Filipponi P, Fedeli L, Ambrosi F, Gregorini G, Santeusanio F. Testosterone-induced hyperprolactinaemia in a patient with a disturbance of hypothalamo-pituitary regulation.. Acta endocrinologica. 1984. DOI: 10.1530/acta.0.1050167.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.